Alert archive / Kentucky / Flash Flood Warnings in 2014

Flash Flood Warning 23, NWS Jackson, KY

August 18, 2014Breathitt County, Knott County, Perry County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 18, 2014, 8:24 AM EDT for Breathitt County, Knott County, Perry County, Kentucky. It was in force for 3 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2014, 8:24 AM EDT (12:24 UTC)
Expired
Aug 18, 2014, 11:30 AM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Breathitt County, KY, Knott County, KY, Perry County, KY

The radar

The Jackson,KY radar (KJKL), 33 km from the middle of the area, began a volume at 12:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 8:25 AM EDTFLASH FLOODHindman, KYA FOOT OF WATER IS RUNNING OVER SLOAN FORK ROAD.
Aug 18, 8:30 AM EDTFLASH FLOODChavies, KYFLOOD WATERS SURROUNDING TRAILERS IN CHAVIES. TIME APPROXIMATE.
Aug 18, 8:30 AM EDTFLASH FLOODE Hindman, KYSIX INCHES OF WATER IS RUNNING OVER THE WESTBOUND LANE OF HIGWAY 80.
Aug 18, 8:39 AM EDTFLASH FLOODHindman, KYFLOODING AT THE JUNCTION OF HIGHWAY 550 AND 160. THE ROADS THERE ARE IMPASSABLE.
Aug 18, 8:41 AM EDTFLASH FLOODGarner, KYFLOOD WATERS ARE SURROUNDING A HOUSE AND STILL RISING. REPORT VIA SOCIAL MEDIA.
Aug 18, 8:54 AM EDTFLASH FLOOD4 N Hazard, KYHIGHWAY 476 CLOSED BETWEEN HARDBURLY AND DARFORK.
Aug 18, 9:12 AM EDTFLASH FLOOD5 Nne Hazard, KYFLOODING OF A CHURCH AT THE INTERSECTION OF HIGHWAY 15 AND 28. REPORT VIA SOCIAL MEDIA.
Aug 18, 9:20 AM EDTFLASH FLOODHindman, KYFLOODING ON THE HCTC CAMPUS IN HINDMAN.
Aug 18, 9:25 AM EDTFLASH FLOODLeburn, KYWATER OVER THE BUMPER OF AN SUV BETWEEN LEBURN AND HINDMAN.
Aug 18, 9:37 AM EDTFLASH FLOODPippa Passes, KYFLOODING ON THE CAMPUS OF ALICE LLOYD COLLEGE. WATER IS VERY CLOSE SEVERAL BUILDINGS.
Aug 18, 9:42 AM EDTFLASH FLOODCarrie, KYTHE TROUBLESOME CREEK IS OUT OF ITS BANKS FROM HINDMAN TO CARRIE. REPORT VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.4 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WGUS53 KJKL 181224
FFWJKL
KYC025-119-193-181530-
/O.NEW.KJKL.FF.W.0023.140818T1224Z-140818T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
824 AM EDT MON AUG 18 2014

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL KNOTT COUNTY IN SOUTHEAST KENTUCKY...
  NORTHERN PERRY COUNTY IN SOUTHEAST KENTUCKY...
  SOUTH CENTRAL BREATHITT COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 1130 AM EDT

* AT 821 AM EDT...THE PUBLIC REPORTED FLASH FLOODING ACROSS THE      
  WARNED AREA. LOST CREEK IN PERRY COUNTY IS OUT OF ITS BANKS IN     
  PLACES AFTER BETWEEN TWO AND THREE INCHES OF RAIN FELL IN THE      
  PAST FEW HOURS. 

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...HINDMAN...
  ARY...BARWICK...BEARVILLE...BRINKLEY...BULAN...CARRIE...CHAVIES...
  DICE...EMMALENA...FISTY...GARNER...IVIS...KRYPTON...LAMONT...
  LARKSLANE...LEBURN...MALLIE...MOUSIE...NED...PIPPA PASSES...
  RITCHIE...ROWDY...SOFT SHELL...TALCUM...TINA...VEST AND YELLOW
  MOUNTAIN.

EXCESSIVE RAINS FROM EARLY THIS MORNING WILL LIKELY LEAD TO 
ADDITIONAL FLOOD CONCERNS ACROSS THE WARNED AREA.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 3743 8286 3728 8286 3730 8338 3742 8336

$$

GREIF
2 follow-up statements
434 
WGUS73 KJKL 181343
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
943 AM EDT MON AUG 18 2014

KYC025-119-193-181530-
/O.CON.KJKL.FF.W.0023.000000T0000Z-140818T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOTT KY-PERRY KY-BREATHITT KY-
943 AM EDT MON AUG 18 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
BREATHITT...NORTHERN PERRY AND CENTRAL KNOTT COUNTIES UNTIL 1130 AM
EDT...

AT 943 AM EDT...THE PUBLIC REPORTED THAT FLASH FLOODING WAS OCCURRING
IN MANY LOCATIONS THROUGH THE WARNING AREA. 

SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
HINDMAN...ARY...BARWICK...BEARVILLE...BRINKLEY...BULAN...CARRIE...
CHAVIES...DICE...DREW...EMMALENA...FISTY...GARNER...IVIS...KRYPTON...
LAMONT...LARKSLANE...LEBURN...MALLIE...MOUSIE...NED...PIPPA PASSES...
RITCHIE...ROWDY...SOFT SHELL...TALCUM...TINA...VEST AND YELLOW
MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN JACKSON KY.

&&

LAT...LON 3743 8286 3728 8286 3730 8338 3742 8336

$$

GREIF
291 
WGUS73 KJKL 181533
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1133 AM EDT MON AUG 18 2014

KYC025-119-193-181544-
/O.EXP.KJKL.FF.W.0023.000000T0000Z-140818T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOTT KY-PERRY KY-BREATHITT KY-
1133 AM EDT MON AUG 18 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL 
BREATHITT...NORTHERN PERRY AND CENTRAL KNOTT COUNTIES WAS ALLOWED TO 
EXPIRE AT 1130 AM EDT...

WHILE EXCESS RUNOFF FROM RECENT VERY HEAVY RAINFALL EARLIER THIS 
MORNING HAS BEGUN TO ABATE AND RAPID RISES OF FLOOD WATER IS NO 
LONGER OCCURRING. FLOODING IS STILL ONGOING OVER PORTIONS OF THE 
AREA. CONSEQUENTLY...A FLOOD WARNING HAS BE ISSUED UNTIL 3 PM EDT 
THIS AFTERNOON FOR MUCH OF THE WARNED AREA. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3743 8286 3728 8286 3730 8338 3742 8336

$$

RAY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 8:05 AM EDT, 19 minutes earlier.

Area forecast discussion, Aug 18, 8:05 AM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
805 AM EDT MON AUG 18 2014

.UPDATE...
ISSUED AT 805 AM EDT MON AUG 18 2014

CURRENT CONDITIONS ACROSS THE AREA FEATURE A SURFACE LOW PRESSURE
SYSTEM CURRENTLY IN CENTRAL KENTUCKY SLOWLY MOVING EAST INTO THE
AREA THIS MORNING. SHOWERS AND A FEW THUNDERSTORMS HAVE BEEN
PRODUCING MODERATE TO HEAVY RAINFALL AT TIMES WITH THE AVAILABLE DEEP
MOISTURE. ACTIVITY THROUGH THE DAY...THOUGH WITH DIMINISHED
INSTABILITY...WILL CONTINUE TO DEVELOP INTO THE AFTERNOON...KEEPING
A MINIMAL BUT STILL PRESENT FLASH FLOOD THREAT. ONE CONCERN IN THE
RECENT RUN OF THE MODELS LIES WITH THE APPROACHING WAVE BEHIND TODAYS
TO IMPACT THE AREA TOMORROW AFTERNOON. WITH DECENT SURFACE BASED
INSTABILITY AND FORCING FROM A COLD FRONT DIVING SOUTHEAST WILL
PROVIDE THE CHANCE FOR A FEW STRONG STORMS ON TUESDAY AFTERNOON AND
INTO THE EVENING...THOUGH MAINLY IN THE NORTHERN COUNTIES.

&&

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 315 AM EDT MON AUG 18 2014

FEATURES ACROSS EASTERN KENTUCKY CENTER AROUND A SURFACE LOW PRESSURE
SYSTEM MOVING EAST INTO THE AREA THIS MORNING. SHOWERS AND
THUNDERSTORMS CONTINUE TO DEVELOP AHEAD OF THIS FEATURE IN A WELL
MOIST AND UNSTABLE ENVIRONMENT WITH INSTANCES OF HEAVY RAINFALL
MAINLY OVER THE SOUTHERN PORTIONS OF EASTERN KENTUCKY HEADING INTO
THE MORNING HOURS. THIS BEING WHERE THE BETTER LIFT AND FORCING ALONG
AN APPROACHING SURFACE BOUNDARY. RAINFALL RATES HERE AS WELL AS WHAT
IS ADVERTISED LATER IN THE MORNING AND INTO TODAY WILL FEATURE THE
FLASH FLOODING THREAT MAINLY OVER THESE AREAS SOUTH OF THE MOUNTAIN
PARKWAY. WILL CONTINUE TO MENTION THIS THREAT IN THE HWO AS
THANKFULLY...STORM MOTION IS QUITE QUICK AND RESIDENCE TIME OVER A
CERTAIN LOCATION WILL NOT BE AN ISSUE. HOWEVER...A FEW INSTANCES OF
CELLS MOVING OVER THE SAME LOCATION MAY BE ENOUGH FOR A FLASH FLOOD
THREAT INTO THE PREDAWN HOURS.

LATER ON INTO THIS AFTERNOON...A DRY LAYER BEGINS TO DEVELOP IN THE
MID LEVELS. WITH THE SURFACE INSTABILITY ON THE INCREASE AND STILL
SOME MOISTURE IN THE LOWER LEVELS PRESENT...SOME MORE THUNDERSTORM
DEVELOPMENT WILL BE POSSIBLE WITH LESS MOISTURE DEPTH A CHANCE OF A
STORM THUNDERSTORM OR TWO. WILL CONTINUE WITH AREAL COVERAGE INTO
THIS TONIGHT. WITH THE INCREASE IN STORM MOTION AND LACK OF ABUNDANT
MOISTURE FROM THE PAST DAY...THE FLOODING THREAT WILL BEGIN TO
DIMINISH BY TONIGHT. WILL EXPECT A MORE DIURNALLY DRIVEN THUNDERSTORM
DEVELOPMENT BY TUESDAY AS A WEAK DISTURBANCE FOLLOWS THE PREVIOUS
WAVE ON MONDAY. WILL CONTINUE WITH SCATTERED POPS INTO THIS PERIOD AS
WELL. OVERALL...THE CONCERN LIES WITH THE MESOSCALE FEATURES WITH THE
REMNANT MCV TRACKING THROUGH CENTRAL KENTUCKY AND INTO EASTERN
PORTIONS TODAY WITH A LOCALIZED FLOOD THREAT.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 500 AM EDT MON AUG 18 2014

THE MODELS ARE IN GOOD AGREEMENT ABOUT THE GENERAL PATTERN ALOFT
CONSISTING OF A GREAT LAKES CLOSED LOW EARLY ON BEING SHUNTED
EAST BY A BURGEONING RIDGE OVER THE LOWER MISSISSIPPI VALLEY INTO
THE DAY THURSDAY. THE CMC IS THE FIRST TO DROP OUT AS IT SHOWS A
WEAKER RIDGE THROUGH THE MID SECTION OF THE NATION WHILE THE GFS AND
ECMWF MAINTAIN HIGHER AMPLITUDES ACROSS THE MISSOURI VALLEY AND INTO
THE WESTERN PORTION OF THE OHIO VALLEY TO CLOSE OUT THE WORK WEEK.
THE SIMILARITIES OF THESE LATTER MODELS CONTINUED INTO THE WEEKEND
WITH STRONG RIDGING CENTERED OVER ARKANSAS WHILE BROAD TROUGHING
HOLDS TOUGH THROUGH THE NEW ENGLAND STATES. BETWEEN THESE TWO
FEATURES...A STREAM OF SEASONABLY FAST FLOW WILL CARRY A STEADY
BATCH OF SHORTWAVES FROM THE UPPER MIDWEST THROUGH THE OHIO VALLEY
AND INTO THE SOUTHERN APPALACHIANS. THIS PATTERN REMAINS IN PLACE
THROUGHOUT THE WEEKEND...THOUGH THE CRUCIAL STREAM OF SHORTWAVE
ENERGY WILL LIKELY WAVE BACK AND FORTH THROUGH THE WESTERN FOOTHILLS
OF THE APPALACHIANS. GIVEN THE MODEL AGREEMENT AMONG THE GFS AND
ECMWF HAVE FAVORED THEIR SOLUTION FOR THE EXTENDED PORTION OF THE
FORECAST.

SENSIBLE WEATHER WILL FEATURE A CONTINUATION OF OUR MOIST
ENVIRONMENT AND POTENTIAL FOR SHOWERS AND THUNDERSTORMS. THE RIDGING
TO OUR SOUTHWEST WILL BE ENOUGH TO SEND TEMPERATURES INTO AND ABOVE
SEASONABLE NORMS DESPITE THE INCREASED HUMIDITY. THIS WILL ALSO HELP
TO ENHANCE THE DIURNALLY DRIVEN INSTABILITY THROUGH THE AREA
RESULTING IN THE BEST CHANCES OF STORMS EACH AFTERNOON AND EVENING.
HOWEVER...WITH THE ACTIVITY ALOFT AND THE NEARBY SFC BOUNDARIES THE
THREAT OF CONVECTION WILL CONTINUE THROUGH THE NIGHTS AS WELL. THIS
WILL MEAN A WARM...WET...AND STORMY PERIOD FOR EAST KENTUCKY THROUGH
THE UPCOMING WEEKEND. THE CAVEAT WILL BE SHOULD THE RIDGE TO THE
SOUTHWEST TAKE OVER AND SHIFT JUST A BIT NORTHEAST WE MAY BE IN FOR
A HOT AND HUMID TIME INSTEAD. THIS WILL HAVE TO BE MONITORED...BUT
AS OF NOW THE BEST BET IS FOR A CONTINUATION OF OUR MODERATE CHANCES
FOR SHOWERS AND THUNDERSTORMS THROUGH MOST PERIODS IN THE EXTENDED.
THE HIGH MOISTURE CONTENT WILL HOLD THE TEMPERATURES UP AT NIGHT AND
LIMIT RADIATIONAL COOLING. LIKEWISE...DAYTIME HIGHS COULD BE
IMPACTED BY THE TIMING AND DURATION OF AFTERNOON CONVECTION...BUT
THE POTENTIAL IS THERE FOR READINGS IN THE UPPER 80S EACH DAY.

THE CR GRID LOAD PROVIDED A GOOD START TO THE FORECAST FOR THE
EXTENDED...THOUGH DID GIVE THE POPS MORE OF A DIURNAL TREND.
ALSO...ADJUSTED THE LOW TEMPERATURE GRIDS SLIGHTLY EACH NIGHT TO
REFLECT MINOR RIDGE AND VALLEY DIFFERENCES.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 805 AM EDT MON AUG 18 2014

THE BULK OF THE SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED OFF TO THE
EAST BUT A FEW SHOWERS WILL STILL LINGER THROUGH THE MORNING HOURS
BEFORE SOME FURTHER DEVELOPMENT THIS AFTERNOON. OVERALL...SOME LOW
CEILINGS AND VISIBILITY WILL LINGER OVER THE TAF SITES THIS MORNING
BEFORE THEY LIFT AND THE AREA BEGINS TO CLEAR OUT A BIT. WEST WINDS
WILL ALSO ENSURE AN INCREASE IN VISIBILITY AT MOST SITES AS WELL. A
BRIEF PERIOD OF CLEARING TONIGHT WILL ALLOW FOR FOG AND LOW CEILING
DEVELOPMENT BETWEEN WAVES BETWEEN 06Z TONIGHT AND 12Z TOMORROW
MORNING.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...SHALLENBERGER
SHORT TERM...SHALLENBERGER
LONG TERM...GREIF
AVIATION...SHALLENBERGER
Hazardous weather outlook, Aug 18, 4:00 AM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
400 AM EDT MON AUG 18 2014

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
400 AM EDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME STORMS WILL HAVE
THE CAPABILITY TO PRODUCE HEAVY RAINFALL MAINLY TODAY THROUGH THIS
EVENING. BECAUSE OF THIS...A FEW INSTANCES OF LOCALIZED FLOODING ARE
POSSIBLE...ESPECIALLY WHERE STORMS MOVE REPEATEDLY OVER THE SAME
LOCATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE AT TIMES TUESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF HEAVY RAINFALL OR
FLOODING TODAY.

SHALLENBERGER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 2:43 AM EDTAreal Flood AdvisoryJKLLaurel, Pulaski3 hr
Aug 18, 7:00 AM EDTAreal Flood AdvisoryJKLBreathitt, Knott, Owsley, Perry3 hr
Aug 18, 8:14 AM EDTAreal Flood AdvisoryJKLFloyd, Knott, Letcher, Pike6 hr
Aug 18, 11:28 AM EDTAreal Flood WarningJKLBreathitt, Knott, Perry4 hr

Nearby

Flash Flood Warnings in Kentucky, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.